# SDR FDEA202203081359

- Difficulty date: March 8, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: L/H WING DLE TOP SKIN AT STA XDLE 309 - 329 HAS EXISTING REPAIR   DOUBLER DOT 48. 0000356511 : LOGAN, DAVID D - 02-JUN-2022 15:27  EXISTING MAJOR REPAIR WAS PREVIOUSLY INSTALLED PER SRM 57-40-01, FIGURE 201,   REPAIR 5. REF. E.O. #1-5100-7-5001 B6 PT1 ?MD-11 REPAIR CATALOG?, ATTACHMENT A-1 #48.
